Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 92, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 31, 2013, 9:32 AM CDT for 7 counties in Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 9:32 AM CDT (14:32 UTC)
- Expired
- May 31, 2013, 10:15 AM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 9:44 AM CDT | HAIL 0.25 | 5 Se Linn, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.5 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 805 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 350 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
692
WUUS53 KLSX 311432
SVRLSX
MOC071-073-113-139-151-183-219-311515-
/O.NEW.KLSX.SV.W.0092.130531T1432Z-130531T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
EASTERN OSAGE COUNTY IN CENTRAL MISSOURI...
WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1015 AM CDT
* AT 929 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEW FLORENCE TO MOUNT STERLING TO FREEBURG...
AND MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HERMANN...OWENSVILLE...WARRENTON...NEW HAVEN...WRIGHT CITY...
TROY...WASHINGTON...WENTZVILLE...UNION...LAKE ST. LOUIS...
SULLIVAN...VILLA RIDGE...MOUNT STERLING...BELLFLOWER...SWISS...
JONESBURG...DRAKE...BLAND...HAWK POINT AND ROSEBUD.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3852 9177 3871 9168 3871 9164 3878 9165
3903 9153 3900 9073 3848 9082 3820 9117
3820 9165 3828 9165 3829 9202
TIME...MOT...LOC 1432Z 273DEG 42KT 3894 9141 3851 9161
3828 9186
HAIL...1.00IN
WIND...60MPH
$$
GKS1 follow-up statement
279
WWUS53 KLSX 311458
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT FRI MAY 31 2013
MOC071-073-113-139-151-183-219-311515-
/O.CON.KLSX.SV.W.0092.000000T0000Z-130531T1515Z/
FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-OSAGE MO-
ST. CHARLES MO-WARREN MO-
958 AM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
WESTERN ST. CHARLES...SOUTHEASTERN OSAGE...MONTGOMERY...SOUTHERN
LINCOLN...GASCONADE AND FRANKLIN COUNTIES UNTIL 1015 AM CDT...
AT 952 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HAWK POINT TO DRAKE TO BELLE...AND MOVING EAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WARRENTON...TROY...NEW HAVEN...OWENSVILLE...WRIGHT CITY...
WENTZVILLE...WASHINGTON...LAKE ST. LOUIS...UNION...VILLA RIDGE...
SULLIVAN...TRUESDALE...BLAND...TRELOAR...ROSEBUD...MOSCOW MILLS...
GERALD...MARTHASVILLE...BEAUFORT AND DUTZOW.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIND
DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3852 9177 3877 9154 3903 9145 3900 9073
3848 9082 3820 9117 3820 9165 3828 9165
3829 9202
TIME...MOT...LOC 1457Z 273DEG 42KT 3899 9106 3851 9139
3829 9173
HAIL...0.88IN
WIND...60MPH
$$
GKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:58 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 31, 6:58 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
658 AM CDT FRI MAY 31 2013
.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 310 AM CDT FRI MAY 31 2013
VERY ACTIVE WEATHER PATTERN WILL REMAIN LOCKED ACROSS THE REGION
TODAY...AS SHORTWAVES ROTATING AROUND UPPER LOW OVER THE DAKOTAS
INTERACTS WITH THE VERY MOIST AND UNSTABLE AIRMASS OVER THE MID
MISSISSIPPI VALLEY. AS ONE MCS PUSHES OUT OF OUR SE COUNTIES EARLY
THIS MORNING...THE NEXT MCS APPEARS TO BE FORMING OVER EAX'S CWA
IN ADVANCE OF THE NEXT SHORTWAVE ROTATING INTO THE REGION. THERE
IS FAIRLY GOOD AGREEMENT IN THE EXPLICIT MODELS THAT THIS COMPLEX
WILL EXHIBIT UPSCALE GROWTH AND SPREAD EAST-NORTHEAST DURING THE
MORNING...WORKING ACROSS THE NORTHERN HALF OF THE CWA. OUTFLOW
BOUNDARIES FROM THIS COMPLEX...COMBINED WITH ADDITIONAL SHORTWAVE
ENERGY ROTATING ACROSS THE REGION...WILL ALLOW FOR ADDITIONAL
STORM DEVELOPMENT DURING THE AFTERNOON.
UNCERTAIN HOW THIS MORNINGS CONVECTION WILL IMPACT INTENSITY OF
STORMS LATER TODAY...AS IT'S CERTAINLY POSSIBLE THAT CONVECTIVE
CLOUD DEBRIS MAY CUT INTO AMS DESTABILIZATION. HOWEVER...GIVEN THE
FAVORABLE DEEP LAYER SHEAR EVEN MODEST DESTABILIZATION SHOULD GIVE
US THE POTENTIAL FOR ANOTHER ROUND OR TWO OF SEVERE WEATHER.
BELIEVE THAT TODAYS SEVERE WEATHER THREAT WILL BE SIMILAR TO
YESTERDAY...WITH LINEAR STORM MODE FAVORED OVER DISCRETE CELLS DUE
TO SHORTWAVE ENERGY BEING LARGELY PARALLEL TO THE EXPECTED LOW
LEVEL FORCING.
IT CERTAINLY APPEARS THAT HEAVY RAIN AND FLASH FLOODING WILL
CONTINUE TO BE A MAJOR THREAT. WITH THE VERY SLOW MOVEMENT OF THE
UPPER LOW THE STORMS IN EACH OF THESE COMPLEXES WILL BE TRAINING
FROM SW TO NE...MAXIMIZING RAINFALL IN AN AMS THAT HAS PWATS THAT
ARE FORECAST IN THE 1.5-2 INCH RANGE AND WHERE GROUND IS ALREADY
WATERLOGGED FROM THE HEAVY RAINS OF THE LAST WEEK OR SO. FLASH
FLOOD WATCH STILL LOOKS QUITE GOOD.
TRUETT
.LONG TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 310 AM CDT FRI MAY 31 2013
(TONIGHT-SATURDAY)
THIS AFTERNOONS ACTIVE CONVECTION SHOULD CONTINUE TONIGHT...AND
BELIEVE THAT ONE OR TWO ADDITIONAL THUNDERSTORM COMPLEXES MAY
SWEEP ACROSS THE CWA DURING THIS TIME. AFOREMENTIONED SEVERE
WEATHER THREAT WILL PERSIST AS WILL THE THREAT OF HEAVY RAINS AND
FLASH FLOODING.
IT DOES APPEAR THAT CONVECTION WILL FINALLY BEGIN TO EBB BY
SATURDAY/SATURDAY EVENING FROM NW TO SE AS PRIMARY BELT OF
DYNAMICS FINALLY SHIFTS INTO THE OHIO VALLEY...AND COLD FRONT
SLOWLY DRIES AND STABILIZES THE AIRMASS OVER THE MID MISSISSIPPI
VALLEY. IT'S POSSIBLE THAT THE FLASH FLOOD WATCH WILL NEED TO BE
EXTENDED INTO SATURDAY OVER SE SECTIONS OF THE CWA...BUT THERE ARE
SOME INDICATIONS IN THE 00Z GUIDANCE THAT THE INTENSE CONVECTIVE
COMPLEX WORKING EAST FROM SW MO MAY CAUSE THE EFFECTIVE BOUNDARY
TO SET UP S OF THE AREA BY SATURDAY MORNING...WHICH WOULD SHIFT
THE HEAVIEST RAIN OUT OF THE CWA. DUE TO THIS UNCERTAINTY WILL
HOLD OFF EXTENDING THE HEADLINE AT THIS TIME.
(SUNDAY-FRIDAY)
UPPER TROF SWINGING THROUGH THE MID MISSISSIPPI VALLEY SHOULD MEAN
DRY AND SEASONABLY COOL WEATHER FOR SUNDAY AND MONDAY.
HOWEVER...MEDIUM RANGE SOLUTIONS ARE FORECASTING THE DEVELOPMENT
OF YET ANOTHER CUT-OFF LOW OVER THE N PLAINS AS WE HEAD INTO THE
MIDDLE OF NEXT WEEK. PATTERN IS VERY SIMILAR TO WHAT IS CURRENTLY
LOCKED OVER THE CENTRAL CONUS....AND WILL PROBABLY MEAN ANOTHER
FEW DAYS OF UNSETTLED WEATHER IN THE TUESDAY-FRIDAY TIME FRAME.
TRUETT
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 625 AM CDT FRI MAY 31 2013
THE PRIMARY FCST ISSUE FOR THIS SET OF TAFS IS THE TIMING AND
DURATION OF CONVECTION. ATTM WE EXPECT THREE ROUNDS OF SHRA/TSRA
AT THE TAF SITES OVER THE NEXT 24 HOURS. THE FIRST ROUND HAS
ALREADY DEVELOPED OVER CENTRAL AND WRN MO AS AN E-W ORIENTED BAND.
THIS BAND IS EXPECTED TO MOVE ENEWD OVER THE NEXT SEVERAL HOURS.
THE SECOND ROUND OF SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN
THROUGH EARLY THIS EVENING WITH STORMS QUICKLY CONGEALING INTO A
LINE. THERE IS MORE UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE
ARE SOME INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP
OVERNIGHT AND MOVE THROUGH THE AREA. WHETHER OR NOT THIS OCCURS
MAY DEPEND ON CONVECTIVE TRENDS THIS AFTN AND THE PLACEMENT OF ANY
OUTFLOW BDRYS. THE THREAT FOR LOW STRATUS WILL QUICKLY DIMINISH
OVER THE NEXT FEW HOURS AS DIURNAL MIXING INCREASES. STRONGER
WINDS ALOFT WILL MIX DOWN TO THE SFC TODAY AND PRODUCE WIND GUSTS
OF AROUND 25 KTS.
SPECIFICS FOR KSTL...THREE ROUNDS OF CONVECTION ARE EXPECTED AT
KSTL OVER THE NEXT 30 HOURS. THE FIRST ROUND HAS ALREADY DVLPD AS
AN E-W BAND OVER CENTRAL MO. THIS BAND WILL CONTINUE MOVING ENEWD
WITH NEW CELLS DVLPG ON ITS SRN SIDE. IT IS POSSIBLE THAT THESE
STORMS MAY STAY JUST NORTH OF THE TERMINAL HOWEVER ATTM IT LOOKS
MORE LIKELY THAT THE SRN EDGE OF THE BAND WILL MOVE INTO THE NRN
PART OF THE 5-10 MILE VICINITY RANGE. THE SECOND ROUND OF
SHRA/TSRA IS EXPECTED TO DVLP LATE THIS AFTN THROUGH EARLY THIS
EVENING WITH STORMS QUICKLY FORMING A LINE. THERE IS MORE
UNCERTAINTY WITH THE THIRD ROUND HOWEVER THERE ARE SOME
INDICATIONS THAT A THUNDERSTORM COMPLEX MAY DEVELOP OVERNIGHT AND
MOVE THROUGH THE AREA.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR AUDRAIN MO-BOONE
MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, May 31, 6:31 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 631 AM CDT FRI MAY 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 631 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MORE WIDESPREAD THUNDERSTORM ACTIVITY IS FORECAST ACROSS THE REGION TODAY AND TONIGHT...AND SEVERE THUNDERSTORMS ARE POSSIBLE THROUGHOUT THIS PERIOD. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALTHOUGH THERE WILL ALSO BE A CHANCE OF ISOLATED TORNADOES. THE THUNDERSTORMS WILL ALSO BE PRODUCING HEAVY RAINFALL...SO THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE STILL LIKELY ON SATURDAY...PRIMARILY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. A FEW OF THESE STORMS MAY ONCE AGAIN BE SEVERE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY. IN ADDITION TO SEVERE WEATHER... SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. TRUETT
In the hours before
Local storm report, May 31, 8:58 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
05/31/2013 COLE MO TRAINED SPOTTER
SIX TO EIGHT INCH TREE SNAPPED IN EAST SIDE OF
JEFFERSON CITY.
&&
GOSSELINLocal storm report, May 31, 8:59 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM HAIL JEFFERSON CITY 38.57N 92.19W
05/31/2013 E1.00 INCH COLE MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, May 31, 9:00 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM TSTM WND DMG JEFFERSON CITY 38.57N 92.19W
05/31/2013 COLE MO TRAINED SPOTTER
SIXTEEN INCH DIAMETER TREE SNAPPED.
&&
GOSSELINLocal storm report, May 31, 9:01 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM TSTM WND GST 2 NE JEFFERSON CITY 38.59N 92.16W
05/31/2013 M47 MPH CALLAWAY MO ASOS
&&
GOSSELINLocal storm report, May 31, 9:21 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL WILLIAMSBURG 38.92N 91.70W
05/31/2013 E0.25 INCH CALLAWAY MO TRAINED SPOTTER
&&
GOSSELINLocal storm report, May 31, 9:27 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 AM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM HEAVY RAIN HICKORY HILL 38.40N 92.36W
05/31/2013 M1.50 INCH COLE MO TRAINED SPOTTER
RAINFALL THIS MORNING SINCE 845 AM.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:03 PM CDT | River Flood Warning | LSX | Marion | 57 hr |
| May 30, 9:09 PM CDT | River Flood Warning | LSX | Lincoln | 67 hr |
| May 30, 9:14 PM CDT | River Flood Warning | LSX | Cole | 3 days |
| May 30, 10:29 PM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| May 30, 10:57 PM CDT | Areal Flood Warning | LSX | Marion | 12 hr |
| May 31, 12:26 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 9 days |
| May 31, 1:35 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 55 min |
| May 31, 1:41 AM CDT | Flash Flood Warning | LSX | Iron, Reynolds, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| May 31, 7:27 AM CDT | Flash Flood Warning | LSX | Boone, Moniteau | 6 hr |
| May 31, 7:51 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 39 min |
| May 31, 8:24 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 51 min |
| May 31, 8:56 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 49 min |
| May 31, 9:36 AM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| May 31, 9:57 AM CDT | River Flood Warning | LSX | Osage | 60 hr |
| May 31, 12:28 PM CDT | River Flood Warning | LSX | Reynolds | 70 hr |
| May 31, 1:35 PM CDT | Areal Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 hr |
| May 31, 4:46 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Moniteau | 44 min |
| May 31, 5:17 PM CDT | Flash Flood Warning | LSX | Boone, Cole, Moniteau | 6 hr |
| May 31, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 48 min |
| May 31, 5:56 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 49 min |
| May 31, 6:05 PM CDT | Tornado Warning | LSX | Callaway, Montgomery, Warren | 25 min |
| May 31, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 31, 6:14 PM CDT | Flash Flood Warning | LSX | Callaway | 6 hr |
| May 31, 6:22 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 38 min |
| May 31, 6:26 PM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Warren | 34 min |
| May 31, 6:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Saint Charles, Warren | 43 min |
| May 31, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 34 min |
| May 31, 6:58 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Moniteau, Osage | 6 hr |
| May 31, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Osage | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.